Alexei Venkov

  1. Journal article
  2. Published

    Correction to "Spectral theory of Laplacians for Hecke groups with primitive character". / Balslev, E.; Venkov, A.

    In: Acta Mathematica, Vol. 192, No. 1, 2004, p. 1-3.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

  3. Published

    On the Relative Distribution of Eigenvalues of Exceptional Hecke Operators and Automorphic Laplacians. / Balslev, Erik; Venkov, Alexei.

    In: Saint Petersburg Mathematical Journal, Vol. 17, No. 1, 2006, p. 1-37.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearch

  4. Published

    Spectral theory of Laplacians for Hecke groups with primitive character. / Balslev, E.; Venkov, A.

    In: Acta Mathematica, Vol. 186, No. 2, 2001, p. 155-217.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

  5. Published

    The Weyl law for subgroups of the modular group. / Balslev, Erik; Venkov, Alexei.

    In: Geometric and Functional Analysis, Vol. 8, No. 3, 1998, p. 437-465.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

  6. Published

    Congruence properties of induced representations and their applications. / Mayer, D.; Momeni, A.; Venkov, A.

    In: St. Petersburg Mathematical Journal, Vol. 26, No. 4, 2015, p. 593-606.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

  7. Published

    Congruence properties of induced representations and their applications. / Mayer, Dieter; Momeni, Arash; Venkov, Alexei.

    In: Algebra i Analiz, Vol. 26, No. 4, 01.09.2014, p. 129-147.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

  8. Published

    Mayer's transfer operator approach to the Selberg's zeta function. / Momeni, Arash; Venkov, Alexei.

    In: St. Petersburg Mathematical Journal, Vol. 24, No. 4, 2013, p. 529-553.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

  9. Published

    A formula for the Chebyshev psi function. / Venkov, Alexei.

    In: Russian Academy of Sciences. Mathematical Notes, Vol. 23, 1978, p. 271-274.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

  10. Published

    A nonarithmetic derivation of the Selberg trace formula. / Venkov, Alexei; Kalinin, V.L.; Faddeev, L.D.

    In: Journal of Soviet Mathematics, Vol. 8, 1977, p. 171-199.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

  11. Published

    A remark on the discrete spectrum of the automorphic laplacian for a generalized cycloidal subgroup of a general fuchsian group. / Venkov, Alexei.

    In: Journal of Soviet Mathematics, Vol. 52, No. 3, 1990, p. 3016-3021.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

Previous 1 2 3 4 5 6 7 Next